Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lowering the Lexapro--10 mg. jessers11581

Posted by Chris O on March 22, 2005, at 17:24:30

In reply to lowering the Lexapro--10 mg., posted by jessers11581 on March 22, 2005, at 16:46:15

An urgent call for increasing Lexapro 5mg? Sounds bizarre to me. For me (and I don't know all of your symptoms, so take this with a grain of salt), I found Lexapro to be very, very weak. An increase of 5mg would do little, if anything, for my anxiety and panic. It was only at the highest dose--40mg, that I experienced some benefit. At 10mg, it was just, like, barely working. I didn't have any sexual side effects from Lexapro, even at 40mg, while I did with Celexa at 20mg (anorgasmia, deadening of sexual interest). I would think a higher dose of Lexapro would make the withdrawal zappiness go away, but..that's just me. My sense is that...your doctor doesn't have enough experience with these meds...a psychiatrist would definitely be a better bet. Regular doctors, in my experience with anti-depressants, many times, they are prescribing from limited working knowledge.

Anyway, hope that helps.

Chris


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris O thread:474142
URL: http://www.dr-bob.org/babble/20050322/msgs/474176.html